Pregabalin - What would happen if I used alcohol?
Question posted by Del26 on 4 April 2017
Last updated on 16 June 2017 by DancnDar
One time when I was first taking pregablin and was drinking at a friend's, I just increased my dose. I ended up getting violently sick. I've been on it for years now and I have an occasional drink or 2 at a time. It really depends on if your body can handle both. Please be careful.
Alcohol with pregabalin makes you more drowsy and more dizzy / unsteady on you feet. It's not the end of the world, as long as you are not driving, operating heavy machinery or as long as you are not prone to falling and breaking a hip or something. I drink alcohol only at home and in the evening when I am taking pregabalin.
Del26; Sorry mixing Alcohol with this medication could give you some pretty bad side effects. And also make both of them interact in a way that they are both stronger. I would pass not worth it, you can still go out but try and just hold a glass so you look like your drinking. And enjoying yourself with those around you but would be best for you not to take in any alcohol, It can throw off your balance pretty bad.
- Pregabalin uses and safety info
- Pregabalin information for Healthcare Professionals (includes dosage details)
- Side effects of Pregabalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.